# SDR SWAA2020022094575

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 28,172 hours, 11,995 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 540
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND MAIN LANDING GEAR FORWARD BULKHEAD VAPOR BARRIER CRACKED AT BS. 540. / REPAIRED BARRIER PER EA.
